首页    期刊浏览 2025年08月29日 星期五
登录注册

文章基本信息

  • 标题:Conic-Sector-Based Control in the Presence of Delay
  • 本地全文:下载
  • 作者:Leila Jasmine Bridgeman ; James Richard Forbes
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2015
  • 卷号:48
  • 期号:12
  • 页码:458-461
  • DOI:10.1016/j.ifacol.2015.09.421
  • 语种:English
  • 出版社:Elsevier
  • 摘要:Linear matrix inequality conditions implying interior conic bounds are developed for stable linear time-invariant systems with unknown input delay. Combined with the Conic Sector Theorem, these bounds enable the design of controllers ensuring closed-loop input-output stability that is robust with respect to input delay uncertainty. These contributions are used in a numerical example to design a nearly-optimal controller, which, for moderate delays, achieves improved performance relative to an H 2–optimal controller designed for the nominally undelayed system. Moreover, the nearly-optimal controller has guaranteed input-output-stability for all delays, while in simulation the H 2–optimal controller is observed to destabilize the closed-loop when adequately large delays are present.
  • 关键词:Delayinput-output stabilitylinear matrix inequalitiesrobust controlconic sectorsoptimal controllinear time-invariant systems
国家哲学社会科学文献中心版权所有